Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

will this affect my birth control?

im on the depo shot an i am takeing two meds one is tetracyline the other is tetracyline will thease meds affect it or no?

 
Anonymous

Asked by Anonymous at 1:59 PM on Jan. 1, 2011 in Health

This question is closed.
Answers (7)
  • No, nothing will affect the depo
    mommy_of_two388

    Answer by mommy_of_two388 at 2:00 PM on Jan. 1, 2011

  • Just to be sure, you should call the pharmacy. I always do for questions about meds.
    my_jasnkiki

    Answer by my_jasnkiki at 2:03 PM on Jan. 1, 2011

  • If these are an antibiotic, they will cause the shot to lose potency. I would talk to a pharmacist.
    Jademom07

    Answer by Jademom07 at 2:05 PM on Jan. 1, 2011

  • ~Jademom07~ really even with the depo see i know it does with the pills...i tried calling im in another state now so its hard to just go up there.....i did reserch but came up with nothing

    Anonymous

    Comment by Anonymous (original poster) at 2:20 PM on Jan. 1, 2011

  • Sorry Jade but you're wrong on that one. I've taken the depo for a while and I asked my doctor this and he said antibiotics only affect oral contraception
    mommy_of_two388

    Answer by mommy_of_two388 at 2:26 PM on Jan. 1, 2011

  • Yeah, mommy of two is right.
    Nanixh

    Answer by Nanixh at 2:42 PM on Jan. 1, 2011

  • sorry ladys i think i had a brain fart...... i ment tetracyline and Wellbutrin
    Anonymous

    Comment by Anonymous (original poster) at 2:49 PM on Jan. 1, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN